# SDR IPXA2017022814517

- Difficulty date: February 5, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB770319
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 1 PYLON PANEL 437BL CHAFED ON INNER SURFACE.  REPAIRED IAW EA 011-5450-01-A6638, REV. IR, AND EO MD11-5450-63262-A.
